Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 7 > No. 1

 
   

Exponentially Fitted Symplectic Runge-Kutta-Nystr šom methods

PP: 81-85
Author(s)
Th. Monovasilis, Z. Kalogiratou, T.E. Simos,
Abstract
In this work we consider symplectic Runge Kutta Nystršom (SRKN) methods with three stages. We construct a fourth order SRKN with constant coefficients and a trigonometrically fitted SRKN method. We apply the new methods on the two-dimentional harmonic oscillator, the Stiefel-Bettis problem and on the computation of the eigenvalues of the Schršodinger equation.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved